# SDR LR7A200906190074

- Difficulty date: June 15, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 47,084 hours, 27,710 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead
- Part number: 37240313
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTED THAT AIRCRAFT WOULD NOT PRESSURIZE ABOVE 5 PSI.  SUBSEQUENT INSPECTION BY MAINTENANCE REVEALED THAT THE AFT CARGO DOOR BULKHEAD WAS CRACKED AT FS 869.0 TO FS 903.0, RBL 60, WL 191.  CARGO DOOR REPLACED IAW SMP 581 52-30, LOG PAGE 30066 ITEM 1.
